# SDR UALA2012111206498

- Difficulty date: November 9, 2012
- Submitted: December 17, 2012
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 85,992 hours, 13,832 cycles
- Engine: Pwa PW4060
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD FUEL BOOST PUMP PRESS LIGHT INOP.  REPLACED SWITCH PER MM, OPS CHECK OKAY.
